Biembeddings of Latin squares and Hamiltonian decompositions

Grannell, M.J.; Griggs, T.S and Knor, M. (2004). Biembeddings of Latin squares and Hamiltonian decompositions. Glasgow Mathematical Journal, 46(3) pp. 443–457.



Face 2-colourable triangulations of complete tripartite graphs $K_{n,n,n}$ correspond to biembeddings of Latin squares. Up to isomorphism, we give all such embeddings for $n=3,4,5$ and 6, and we summarize the corresponding results for $n=7$. Closely related to these are Hamiltonian decompositions of complete bipartite directed graphs $K^*_{n,n}$, and we also give computational results for these in the cases $n=3,4,5$ and 6.

Viewing alternatives


Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions
No digital document available to download for this item

Item Actions